# SDR HEEA065069

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 3434 · Marker Beacon System
- Part: Battery
- Part number: DK100
- Condition: Discharged
- Location: Marker Beacon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEACON HAD WEAK BATTERY.
